# SDR FDEA202203230662

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Part number: 180N0002903
- Part serial: 25223
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXISTING COMPOSITE REPAIR ON L HORIZONTAL STAB. LWR SURFACE AT APPROX. STAB STA 214 AND 4" FROM   FRONT SPAR EXISTING COMPOSITE REPAIR ON L HORIZONTAL STAB. LWR SURFACE AT APPROX. STAB STA 214 AND 4" FROM   FRONT SPAR IS LOCATED ON A PRIMARY STRUCTURE PER B757-200 SRM 51-00-04-0G  COMPOSITE REPAIR RE-CLASSIFIED AS MAJOR
